# SDR ASOA201200484

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,599 hours, 26,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  R & R SPRING ROD ASSY ON PAX DOOR IAW AMM 52-11-15.  OPS CHECKED GOOD.
